# SDR AT0000126

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95806
- Part serial: 441
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIMARY HORIZONTAL TRIM ACTUATOR MOTOR INOPERATIVE.  CORRECTIVE ACTION:  R/R PRIMARY TRIM MOTOR IAW MM 27-40.
